Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Not really a question...
Mar 19, 2006

No need to post this unless you'd like to.

I just wanted to thank you for all the time and effort you put in here at TheBody.com. I've learned a lot from your posts and found them invaluable when my Dr. & I chose my current (1st) regimen. Your efforts are GREATLY appreciated! I'm doing VERY well, so will now bow out to make room for those who need your advice.

Thank you again!

Response from Dr. Henry

Positive feedback is appreciated. Much of the feedback we get is negative since our responses are necessarily relatively brief and non-specific (not intended to replace actual medical advice from a patients own HIV specialist) and sometimes my answers are just plain bad or poorly worded to compound matters! KH



Previous
leg/foot pain
Next
Developing a belly

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement